# SDR FDEA201206252339

- Difficulty date: June 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: ARC1410508
- Condition: Misrepaired
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SPOILER PANEL LOWER SURFACE MISREPAIRED.  SPOILER PANEL REPLACED IAW AMM 27-60-01-4, REV 14.3. CLEARANCE CHECK AND OPS TEST CARRIED OUT IAW AMM 27-60-01, REV 14.3 FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 115.
